Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Applications of the Cauchy integral on Lipschitz curves


Authors: A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit and N. M. Riviere
Journal: Bull. Amer. Math. Soc. 84 (1978), 287-290
MSC (1970): Primary 30-XX, 30A86, 44-XX, 44A25, 35Hxx, 35J25, 31Bxx, 31B25
DOI: https://doi.org/10.1090/S0002-9904-1978-14478-4
MathSciNet review: 0460656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092-1099. MR 177312
  • 2. A. P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), MR 466568
  • 3. A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 136849
  • 4. C. P. Calderón, On commutators of singular integrals, Studia Math 53 (1975), 139-174. MR 380518
  • 5. C. P. Calderón, On singular integral, Studia Math. (to appear). MR 567083
  • 6. R. R. Coifman, and Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc. 212 (1975), 315-332. MR 380244
  • 7. R. R. Coifman, and Y. Meyer, Commutators d'integrals singulieres, Analyse Harmonique d'Orsay, No. 211, Université Paris XI, (1976).
  • 8. Björn E. J. Dahlberg, On the Poisson integral for Lipschitz and C, Tech. report No. 1977-8, Dept. of Math., Chalmers Univ. of Tech. and Univ. of Göteborg (Preprint).
  • 9. R. T. Seeley, Singular integrals on compact manifolds. Amer. J. Math. 81 (1959), 658-690. MR 110022

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30-XX, 30A86, 44-XX, 44A25, 35Hxx, 35J25, 31Bxx, 31B25

Retrieve articles in all journals with MSC (1970): 30-XX, 30A86, 44-XX, 44A25, 35Hxx, 35J25, 31Bxx, 31B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14478-4

American Mathematical Society